The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (160 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 28, Issue 2, 2009, pp. 165–182
DOI: 10.4171/ZAA/1378

Published online: 2009-06-30

Wong–Zakai Type Approximations for Stochastic Differential Equations Driven by a Fractional Brownian Motion

Constantin Tudor[1]

(1) University of Bucharest, Romania

We consider Wong–Zakai type approximations for a class of Itô–Volterra equations related to the fractional Brownian motion. The quadratic mean convergence, uniformly on compact time intervals, of the approximations to the solution of an Itô–Volterra equation with a modified drift is obtained.

Keywords: Fractional Brownian motion, Itô–Volterra equations, quadratic mean convergence, Wong–Zakai approximations

Tudor Constantin: Wong–Zakai Type Approximations for Stochastic Differential Equations Driven by a Fractional Brownian Motion. Z. Anal. Anwend. 28 (2009), 165-182. doi: 10.4171/ZAA/1378